# SDR SWAA2013080218809

- Difficulty date: July 14, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 33,548 hours, 22,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5937954
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED AT STATION 1146, LOWER SIDE.  REPAIRED BRACKET IAW SRM & DRAWING.
